Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Wiman-Valiron theory in two variables

Author: P. C. Fenton
Journal: Trans. Amer. Math. Soc. 347 (1995), 4403-4412
MSC: Primary 32A30; Secondary 32A05
MathSciNet review: 1308010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inequalities are obtained for the coefficients of the Taylor series of an entire function of two complex variables and used to obtain an inequality for the maximum modulus of the function in terms of the maximum term of the series.

References [Enhancements On Off] (What's this?)

  • [1] P. C. Fenton, Some results of Wiman-Valiron type for integral functions of finite lower order, Ann. of Math. (2) 103 (1976), no. 2, 237–252. MR 0396947
  • [2] P. C. Fenton, A note on the Wiman-Valiron method, Proc. Edinburgh Math. Soc. (2) 37 (1994), no. 1, 53–55. MR 1258030, 10.1017/S001309150001868X
  • [3] W. H. J. Fuchs, A look at Wiman-Valiron theory, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), Springer, Berlin, 1977, pp. 46–50. Lecture Notes in Math., Vol. 599. MR 0447571
  • [4] W. K. Hayman, The local growth of power series: a survey of the Wiman-Valiron method, Canad. Math. Bull. 17 (1974), no. 3, 317–358. MR 0385095
  • [5] T. Kövari, On theorems of G. Pólya and P. Turán, J. Analyse Math. 6 (1958), 323–332. MR 0101917
  • [6] T. Kövari, On the Borel exceptional values of lacunary integral functions, J. Analyse Math. 9 (1961/1962), 71–109. MR 0139743
  • [7] P. C. Rosenbloom, Probability and entire functions, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 325–332. MR 0145074
  • [8] A. Schumitzky, Wiman-Valiron theory for entire functions of several complex variables, Ph.D. Thesis, Cornell Univ., 1965.
  • [9] Alan Schumitzky, A probabilistic approach to the Wiman-Valiron theory for entire functions of several complex variables, Complex Variables Theory Appl. 13 (1989), no. 1-2, 85–98. MR 1029358
  • [10] G. Valiron, Lectures on the general theory of integral functions, Chelsea, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A30, 32A05

Retrieve articles in all journals with MSC: 32A30, 32A05

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society